# SDR NACA201502260030

- Difficulty date: February 26, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT BS 420, STR 4R.  CRACK STRINGER CLIP AT STA 420, STR 4R.  REPLACED IAW SRM 51-20-1, FIG 7 AND SRM 51-30-02.  MATERIAL ID IAW SRM 51-10-3, REV 108. REFERENCE MCO3008 W/O 1349111.
